# SDR CA120419005

- Difficulty date: April 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: A3579101
- Condition: Failed
- Location: Dc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT GENERAL FAIL CAS MESSAGE POSTED ON THE PREVIOUS FLIGHT LEG. THE ACFT WAS DISPATCHED BACK TO HOME BASE WITH THE RT GENERATOR INOPERATIVE IAW MEL 24-31-01. AFTER LANDING GROUND PERSONNEL NOTICED BLACK DIRT AND CARBON DUST ON THE RT ENGINE COWL.  POST FLIGHT INSPECTION REVEALED THAT THE GENERATOR MOUNTING ADAPTER FRACTURED AND SEPARATED FROM THE ENGINE GEARBOX POSSIBLY DUE TO THE FAILURE OF A GENERATOR BEARING.  THE CREW REPORTED THAT OTHER THAN THE GENERATOR BEING INOPERATIVE THE RT ENGINE OPERATED NORMALLY THROUGHOUT THE FLIGHT WITH NO ABNORMAL INDICATIONS, VIBRATION OR NOISE.
